| Model Number |
004628-005 |
| Medical Device Problem Code |
Device Sensing Problem (2917)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
09/28/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has been received for evaluation; however, device evaluation is not yet complete.A supplemental report will be filed upon completion of the evaluation.
Event or Problem Description
It was reported that the wake button was unresponsive.Customer confirmed pump display turned on when plugged into a power source.There was no reported impact to customer¿s blood glucose level.Reportedly, the customer will continue to use current pump, and has manual injections available for insulin therapy.